Alert archive / Nevada / Wind Advisories in 2013
Wind Advisory 26, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Jun 10, 2013, 2:25 PM PDT for Clark County, Lincoln County, Nye County, Nevada; San Bernardino County, California; Mohave County, Arizona. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2013, 2:25 PM PDT (21:25 UTC)
- Expired
- Jun 10, 2013, 9:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 94 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.4 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4479 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
979 WWUS75 KVEF 102125 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 225 PM PDT MON JUN 10 2013 ...A LOW PRESSURE SYSTEM MOVING ACROSS THE AREA THROUGH TONIGHT WILL CONTINUE TO PRODUCE LOCAL GUSTY WINDS ACROSS THE REGION INTO THIS EVENING... .GUSTY SOUTHWEST WINDS TO BETWEEN 40 AND 45 MPH WILL BE SEEN ACROSS MUCH OF THE REGION THROUGH THIS EVENING BEFORE DECREASING DURING THE LATE EVENING. AZZ001-003-CAZ523-524-NVZ015>017-022-110400- /O.NEW.KVEF.WI.Y.0026.130610T2125Z-130611T0400Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SOUTHERN CLARK COUNTY- INCLUDING...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...KINGMAN... GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP...YUCCA... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MOUNTAIN PASS... MITCHELL CAVERNS...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...PRIMM...SEARCHLIGHT...CAL-NEV-ARI 225 PM PDT MON JUN 10 2013 /225 PM MST MON JUN 10 2013/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT /9 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE NORTHWEST PLATEAU AND NORTHWEST DESERTS OF ARIZONA...THE WESTERN AND EASTERN MOJAVE DESERT OF CALIFORNIA...AND LINCOLN / NORTHEAST CLARK / WESTERN CLARK AND SOUTHERN NYE / SOUTHERN CLARK COUNTIES OF NEVADA...WHICH IS IN EFFECT UNTIL 9 PM PDT /9 PM MST/ THIS EVENING. * WINDS: SOUTH TO SOUTHWEST WINDS BETWEEN 15 AND 25 MPH WITH GUSTS TO AROUND 45 MPH. * TIMING: WINDS WILL CONTINUE THROUGH THE EVENING BEFORE DECREASING BY LATE EVENING. * LOCATIONS: INCLUDE BUT NOT LIMITED TO KINGMAN...DOLAN SPRINGS...LAS VEGAS...HENDERSON...CALIENTA...PIOCHE...PAHRUMP... MOAPA...DAGGETT...DESERT ROCK...CAL-NEV-ARI. * IMPACTS: TRAVELERS SHOULD BE AWARE THAT STRONG AND SUDDEN CROSSWINDS MAY BE SEEN ON THE AREA ROADWAYS WITH HIGH PROFILE VEHICLES AND MOTORCYCLES LIKELY BEING AFFECTED THE MOST. LOCAL AREAS OF BLOWING DUST MAY ALSO BE SEE NEAR THE AREAS DRY LAKE BEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
2 follow-up statements
080 WWUS75 KVEF 102133 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 233 PM PDT MON JUN 10 2013 ...A LOW PRESSURE SYSTEM MOVING ACROSS THE AREA THROUGH TONIGHT WILL CONTINUE TO PRODUCE LOCAL GUSTY WINDS ACROSS THE REGION INTO THIS EVENING... .GUSTY SOUTHWEST WINDS TO BETWEEN 40 AND 45 MPH WILL BE SEEN ACROSS MUCH OF THE REGION THROUGH THIS EVENING BEFORE DECREASING DURING THE LATE EVENING. NVZ020-110400- /O.EXA.KVEF.WI.Y.0026.000000T0000Z-130611T0400Z/ LAS VEGAS VALLEY- INCLUDING...LAS VEGAS...NORTH LAS VEGAS...HENDERSON... BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE...SEVEN HILLS... BLUE DIAMOND 233 PM PDT MON JUN 10 2013 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE LAS VEGAS VALLEY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST WINDS BETWEEN 15 AND 25 MPH WITH GUSTS TO AROUND 45 MPH. * TIMING: WINDS WILL CONTINUE THROUGH THE EVENING BEFORE DECREASINGBY LATE EVENING. * LOCATIONS: LAS VEGAS...NORTH LAS VEGAS...HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS... BLUE DIAMOND * IMPACTS: TRAVELERS SHOULD BE AWARE THAT STRONG AND SUDDEN CROSSWINDS MAY BE SEEN ON THE AREA ROADWAYS WITH HIGH PROFILE VEHICLES AND MOTORCYCLES LIKELY BEING AFFECTED THE MOST. LOCAL AREAS OF BLOWING DUST MAY ALSO BE SEE NEAR THE AREAS DRY LAKE BEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ AZZ001-003-CAZ523-524-NVZ015>017-022-110400- /O.CON.KVEF.WI.Y.0026.000000T0000Z-130611T0400Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SOUTHERN CLARK COUNTY- INCLUDING...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...KINGMAN... GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP...YUCCA... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MOUNTAIN PASS... MITCHELL CAVERNS...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...PRIMM...SEARCHLIGHT...CAL-NEV-ARI 233 PM PDT MON JUN 10 2013 /233 PM MST MON JUN 10 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/ THIS EVENING THE WESTERN AND EASTERN MOJAVE DESERT OF CALIFORNIA...AND LINCOLN / NORTHEAST CLARK / WESTERN CLARK AND SOUTHERN NYE / SOUTHERN CLARK COUNTIES OF NEVADA. * WINDS: SOUTH TO SOUTHWEST WINDS BETWEEN 15 AND 25 MPH WITH GUSTS TO AROUND 45 MPH. * TIMING: WINDS WILL CONTINUE THROUGH THE EVENING BEFORE DECREASINGBY LATE EVENING. * LOCATIONS: PRIMM...SEARCHLIGHT...CAL-NEV-ARI...PAHRUMP... INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...MESQUITE... OVERTON...MOAPA...CALIENTE...PIOCHE...PANACA...HIKO... ALAMO...RACHEL...BAKER...MOUNTAIN PASS...MITCHELL CAVERNS... BARSTOW...DAGGETT...FORT IRWIN...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL... KINGMAN... GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE... WIKIEUP...YUCCA * IMPACTS: TRAVELERS SHOULD BE AWARE THAT STRONG AND SUDDEN CROSSWINDS MAY BE SEEN ON THE AREA ROADWAYS WITH HIGH PROFILE VEHICLES AND MOTORCYCLES LIKELY BEING AFFECTED THE MOST. LOCAL AREAS OF BLOWING DUST MAY ALSO BE SEE NEAR THE AREAS DRY LAKE BEDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
881 WWUS75 KVEF 110339 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 839 PM PDT MON JUN 10 2013 AZZ001-003-CAZ523-524-NVZ015>017-020-022-110445- /O.EXP.KVEF.WI.Y.0026.000000T0000Z-130611T0400Z/ NORTHWEST PLATEAU-NORTHWEST DESERTS-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- INCLUDING...COLORADO CITY... PIPE SPRING NATIONAL MONUMENT...TUWEEP...MT TRUMBULL...KINGMAN... GOLDEN VALLEY...DOLAN SPRINGS...VALENTINE...WIKIEUP...YUCCA... BARSTOW...DAGGETT...FORT IRWIN...BAKER...MOUNTAIN PASS... MITCHELL CAVERNS...CALIENTE...PIOCHE...PANACA...HIKO...ALAMO... RACHEL...MESQUITE...OVERTON...MOAPA...PAHRUMP...INDIAN SPRINGS... DESERT ROCK...AMARGOSA VALLEY...LAS VEGAS...NORTH LAS VEGAS... HENDERSON...BOULDER CITY...SUMMERLIN...NELLIS...MOUNTAINS EDGE... SEVEN HILLS...BLUE DIAMOND...PRIMM...SEARCHLIGHT...CAL-NEV-ARI 839 PM PDT MON JUN 10 2013 /839 PM MST MON JUN 10 2013/ ...WIND ADVISORY WILL EXPIRE AT 9 PM PDT /9 PM MST/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM PDT /9 PM MST/ THIS EVENING FOR PARTS OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND THE HIGH DESERT OF SAN BERNARDINO COUNTY. SOUTHWEST WINDS HAVE BEGUN TO WEAKEN. THAT TREND WILL CONTINUE DURING THE REMAINDER OF THE EVENING HOURS. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM PDT/MST. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Jun 10, 10:05 AM PDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 10, 10:05 AM PDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1005 AM PDT MON JUN 10 2013
.SYNOPSIS...A WEAK LOW PRESSURE SYSTEM WILL LIFT FROM SOUTHERN
CALIFORNIA ACROSS CENTRAL NEVADA TODAY AND TONIGHT. THIS SYSTEM WILL
BRING SCATTERED THUNDERSTORMS TO THE SOUTHERN SIERRA THIS AFTERNOON
AS WELL AS COOLER TEMPERATURES AND BREEZY TO WINDY CONDITIONS
AREAWIDE. A DRY SOUTHWEST FLOW WILL THEN PERSIST OVER THE REGION
THROUGH THE END OF THE WEEK WITH BREEZY AFTERNOONS AND TEMPERATURES
SLIGHTLY ABOVE NORMAL.
&&
.UPDATE...UPPER LOW AS SEEN ON WATER VAPOR CENTERED OVER CENTRAL
CALIFORNIA THIS MORNING IS STILL FORECAST TO MOVE ACROSS NEVADA
DURING THE DAY BEFORE SHIFTING INTO UTAH BY TUESDAY MORNING.
MOISTURE ROTATING AROUND THE LOW AND INCREASED INSTABILITY
ASSOCIATED WITH THE LOW WILL PRODUCE ISOLATED THUNDERSTORMS OVER THE
SOUTHERN SIERRA/NORTHWEST PORTION OF THE CWA THIS AFTERNOON...BEFORE
RAPIDLY DECREASING THIS EVENING AS THE LOW SHIFTS EAST. LOCAL GUSTY
WINDS PRODUCING FIRE WEATHER CONCERNS ELSEWHERE THIS AFTERNOON...
WHILE TEMPERATURES WILL FINALLY DROP FROM THE NEAR RECORD READINGS
OF THE PAST FEW DAYS. OVERALL THE CURRENT SHORT TERM FORECAST
REMAINS ON TRACK AND DO NOT PLAN ANY UPDATES THIS MORNING.
&&
.AVIATION...FOR MCCARRAN...SOUTH SOUTHEAST WINDS AROUND 10 KTS WITH
OCCASIONAL GUSTS UP TO 20KTS THIS MORNING THEN BECOMING SOUTHWEST BY
MID DAY WITH SPEEDS GENERALLY BETWEEN 20-30 KTS. GUSTS UP TO 35KTS
POSSIBLE THIS AFTERNOON. OTHER THAN A FEW MID CLOUDS AOA 12K
FEET...SKIES WILL BE CLEAR THROUGH THIS EVENING.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...WINDS INCREASING OUT OF THE SOUTHWEST TODAY WITH SPEEDS
GENERALLY BETWEEN 20-30 KTS. GUSTS WILL GENERALLY BE 30-40KTS IN
MANY AREAS WITH LOCALLY HIGHER GUSTS POSSIBLE. THE STRONGEST WINDS
COULD GENERATE AREAS OF BLOWING DUST THROUGH THE AFTERNOON.
&&
.PREV DISCUSSION...
320 AM PDT MON JUN 10 2013
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...SATELLITE LOOPS SHOWED
THE CLOSED UPPER LOW PROGRESSING INLAND WITH ITS CENTER OVER POINT
CONCEPTION AT 10Z. IT IS OBVIOUSLY A VERY DRY SYSTEM WITH A BAND
OF HIGH LEVEL MOISTURE PRECEDING IT AS IT SPREADS UP THROUGH NEVADA
AND NORTHWEST ARIZONA/SOUTHWEST UTAH THIS MORNING. AS THE LOW CENTER
MAKES ITS WAY ACROSS THE SOUTHERN SIERRA THIS AFTERNOON...LINGERING
MOISTURE OVER THE CENTRAL SIERRA AND SAN JOAQUIN VALLEY WILL BE
PULLED SOUTH AND EAST TO PROVIDE SOME FUEL FOR SCATTERED
THUNDERSTORMS. OBSERVED DEWPOINTS UPSTREAM WERE GENERALLY IN THE 40S
TO LOW 50S AND THE NAM AND GFS INDICATE PWAT VALUES APPROACHING
THREE-QUARTERS OF-AN-INCH BY THIS AFTERNOON. THIS SHOULD SUPPORT
MORE POTENTIAL FOR WET RATHER THAN DRY THUNDERSTORMS AND THIS IS
INDICATED BY MODEL QPF FIELDS DEPICTING GENERALLY OVER A TENTH OF AN
INCH. STORMS WILL PRIMARILY BE CONFINED TO THE SOUTHERN SIERRA AS
MOISTURE FROM THE OWENS VALLEY EASTWARD WILL BE SERIOUSLY LIMITED.
GUSTY SOUTH TO SOUTHWEST WINDS WILL BE FAIRLY WIDESPREAD AS THE
UPPER LOW MOVES TOWARD CENTRAL NEVADA. THE MAIN CONCERN WILL BE THE
POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS AND THIS IS ALREADY
HIGHLIGHTED BY THE RED FLAG WARNINGS IN EFFECT FOR THE SPRING
MOUNTAINS/SHEEP RANGE AND LINCOLN/MOHAVE COUNTIES. THE LATEST HIGH
RESOLUTION MODELS SUPPORT THESE HIGHLIGHTS. THERE MAY BE SOME GUSTS
AROUND 40 MPH FOR THE USUAL WIND PRONE SPOTS...BUT I DO NOT
ANTICIPATE SIGNIFICANT IMPACTS IN THE FORM OF EXTENSIVE BLOWING DUST
SO A WIND ADVISORY FOR ANY PARTICULAR AREA DOES NOT APPEAR WARRANTED
AT THIS TIME. TEMPERATURES WILL DROP SEVERAL DEGREES TODAY AND THIS
WILL PROVIDE SOME RELIEF FROM THE EXCESSIVE HEAT WE HAVE EXPERIENCED
OVER THE WEEKEND.
AS THE SYSTEM WEAKENS AND LIFTS AWAY TO THE NORTHEAST BY TUESDAY
MORNING...A TROUGH WILL DROP INTO THE PACIFIC NORTHWEST AND PROVIDE
A DRY SOUTHWEST FLOW OVER THE REGION THROUGH WEDNESDAY NIGHT. WINDS
WILL BE FAIRLY LIGHT TUESDAY THEN INCREASE WEDNESDAY AFTERNOON WITH
TEMPERATURES HOLDING SLIGHTLY ABOVE NORMAL.
&&
.LONG TERM...THURSDAY THROUGH SUNDAY...STRONG HIGH PRESSURE OVER
THE SOUTH CENTRAL UNITED STATES AND A PERSISTENT TROUGH OVER THE PAC
NW WILL KEEP THE AREA UNDER DRY SOUTHWESTERLY FLOW ALOFT WITH
MINIMAL DAY TO DAY VARIATION IN WEATHER THROUGH THE PERIOD. THIS
SETUP WILL LEAD TO BREEZY CONDITIONS EACH AFTERNOON AND TEMPERATURES
WILL BE VERY CLOSE TO NORMAL.
&&
.FIRE WEATHER...GUSTY WINDS WILL DEVELOP OVER PORTIONS OF SOUTHERN
NEVADA AND NORTHWEST ARIZONA THIS AFTERNOON AND THE CURRENT RED FLAG
WARNING FOR WINDS/LOW AFTERNOON HUMIDITY WILL REMAIN IN EFFECT
THROUGH 9 PM THIS EVENING. A WEAK PACIFIC STORM WILL MOVE ACROSS THE
DISTRICT TODAY RESULTING IN SCATTERED THUNDERSTORMS OVER THE
SOUTHERN SIERRA. ALTHOUGH MOISTURE WILL BE LIMITED...IT NOW APPEARS
THERE WILL BE A SUFFICIENT SOURCE TO PRODUCE PRIMARILY WET
THUNDERSTORMS THIS AFTERNOON.
OVERALL DRY SOUTHWEST FLOW WILL THEN BE OVER THE DISTRICT TUESDAY
INTO THE WEEKEND. THIS WILL ALLOW FOR LOCAL GUSTY AFTERNOON WINDS
FOR MUCH OF THE WEEK WHICH MAY CREATE THE NEED FOR FURTHER FIRE
WEATHER PRODUCTS DUE TO THE WINDS AND DRY CONDITIONS AND WILL
CONTINUE TO MONITOR CLOSELY.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 11 AM TO 9 PM PDT TODAY FOR
NVZ461>464.
AZ...RED FLAG WARNING FROM 11 AM TO 9 PM MST TODAY FOR AZZ102.
CA...NONE.
&&
UPDATE...JENSEN/SALMEN
PREV DISCUSSION...ADAIR/GORELOW
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Jun 10, 3:30 AM PDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 330 AM PDT MON JUN 10 2013 AZZ001-003-NVZ014-015-017>019-110700- NORTHWEST PLATEAU-NORTHWEST DESERTS- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS- 330 AM PDT MON JUN 10 2013 /330 AM MST MON JUN 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT GUSTY SOUTH TO SOUTHWEST WILL DEVELOP THIS AFTERNOON LEADING TO CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING IS IN EFFECT FOR THE SPRING MOUNTAINS...SHEEP RANGE AND PORTIONS OF NYE...LINCOLN AND MOHAVE COUNTIES. SEE THE LATEST FIRE WEATHER MESSAGE FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519-110700- EASTERN SIERRA SLOPES- 330 AM PDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE SOUTHERN SIERRA THIS AFTERNOON. THE PRIMARY HAZARD ASIDE FROM LIGHTNING WILL BE THE POTENTIAL FOR STRONG WIND GUSTS. LIGHT TO MODERATE RAINFALL CAN BE EXPECTED WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ002-036-CAZ520>527-NVZ016-020>022-110700- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- NORTHEAST CLARK COUNTY-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 330 AM PDT MON JUN 10 2013 /330 AM MST MON JUN 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JA
Nearby
Wind Advisories in Nevada, 2013Wind Advisories in California, 2013Wind Advisories in Arizona, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.